Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Do i need to take antidiabetic drug if my bloodsugar level is 170 ?

Do i need to take antidiabetic drug if my bloodsugar level is 170mg randiomally do i need to take antidiabetic drug if my bloodsugar level is 170mg randiomally
Asked On : Sun, 6 Feb 2011
Answers:  2 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
let me make one thing clear that you will have to remain under observation and adopt a check on your diet. If with diet your level remains normal it is best, if there is marginal rise go for herbal medicines in which two herbs vijyasar and fenugreek have shown good results, Cap. neem has also shown goodresults, if your levels goes very high or donot respond to above measures go in for allopathy.
Answered: Sun, 6 Feb 2011
I find this answer helpful
General & Family Physician Dr. Gautam Das's  Response
Hi. The levels are on the higher side. Would advise you to undergo the Fasting blood sugar test and also the oral challenge so that we can have a better understanding. Also usually at this level of blood sugar lifestyle modification is initiated, and gradually depending on the consequent lab reports drug therapy is initiated. However different doctors approach the situtation differently, and it is hard to to comment which is the best option. Please do the investigations to determine if you are in the prediabetic stage and would need pharmacotherapy.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor